André-Quillen cohomology and the Bousfield-Kan spectral sequence
Théorie de l'homotopie, Astérisque no. 191  (1990), p. 109-209
@incollection{AST_1990__191__109_0,
     author = {Goerss, Paul G.},
     title = {Andr\'e-Quillen cohomology and the Bousfield-Kan spectral sequence},
     booktitle = {Th\'eorie de l'homotopie},
     editor = {Miller H.-R. and Lemaire J.-M. and Schwartz L.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {191},
     year = {1990},
     pages = {109-209},
     zbl = {0736.55015},
     mrnumber = {1098970},
     language = {en},
     url = {http://www.numdam.org/item/AST_1990__191__109_0}
}
Goerss, Paul G. André-Quillen cohomology and the Bousfield-Kan spectral sequence, in Théorie de l'homotopie, Astérisque, no. 191 (1990), pp. 109-209. http://www.numdam.org/item/AST_1990__191__109_0/

[1] M. André, Homologie des Algèbres Commutatives, Die Grundlehren der mathematischen Wissenschaften 206, Springer-Verlag, 1974. | MR 352220 | Zbl 0284.18009

[2] A. K. Bousfield, On the homology spectral sequence of a cosimplicial space, Amer. J. of Math. 109 (1987), 361-394. | Article | MR 882428 | Zbl 0623.55009

[3] A. K. Bousfield, Homotopy spectral sequences and obstructions, preprint, Univ. of Ill. at Chicago. | Article | MR 1017155 | Zbl 0677.55020

[4] A. K. Bousfield, Nice homology coalgebras, Trans. A. M. S. 148 (1970), 473-489. | Article | MR 258919 | Zbl 0199.33302

[5] A. K. Bousfield and E. B. Curtis, A spectral sequence for the homotopy of nice spaces, Trans. A. M. S. 151 (1970), 457-479. | Article | MR 267586 | Zbl 0209.27403

[6] A. K. Bousfield and D. M. Kan, A second quadrant homotopy spectral sequence, Trans. A. M. S., 177 (1973), 305-318. | Article | MR 372859 | Zbl 0259.55010

[7] A. K. Bousfield and D. M. Kan, Pairings and products in the homotopy spectral sequence, Trans. A. M. S. 177 (1973), 319-343. | Article | MR 372860 | Zbl 0282.55012

[8] A. K. Bousfield and D. M. Kan, Homotopy Limits, Completions and Localizations, Lecture Notes in Mathematics 304, Springer-Verlag 1972. | MR 365573 | Zbl 0259.55004

[9] E. B. Curtis, P. Goerss, M. E. Mahowald, and R. J. Milgram, Calculations for the unstable Adams E 2 terms for spheres, Algebraic Topology, Proceedings, Seattle 1985, Lecture Notes in Mathematics 1286, Springer-Verlag 1987. | MR 922929 | Zbl 0638.55004

[10] A. Dold, Über die Steenrodschen Kohomologieoperationen, Ann. of Math. 73 (1961), 258-294. | Article | MR 123318 | Zbl 0099.17802

[11] W. Dwyer, H. Miller, and J. Neisendorfer, Fiberwise localization and unstable Adams spectral sequences, (to appear).

[12] P. G. Goerss, A Hilton-Milnor theorem for categories of simplicial algebras, submitted to Amer. J. of Math. | MR 1026288 | Zbl 0689.55021

[13] P. G. Goerss, André-Quillen cohomology and the homotopy groups of mapping spaces, submitted to J. Pure and Applied Algebra. | MR 1043745 | Zbl 0704.55014

[14] P. G. Goerss, On the structure of the André-Quillen cohomology of commutative 𝐅 2 -algebras, preprint, Wellesley College. | MR 1089001 | Zbl 0742.13008

[15] M. J. Hopkins, Some Problems in Topology, Thesis, New College, Oxford, 1985.

[16] J. Lannes, Sur la cohomologie modulo p des p-groups élémentaires, in Homotopy Theory, Proc. Durham Symp 1985, Cambridge U. Press, 1987. | MR 932261 | Zbl 0654.55013

[17] D. G. Quillen, Homotopical Algebra, Lecture Notes in Mathematics 43, Springer-Verlag 1967. | MR 223432 | Zbl 0168.20903

[18] D. G. Quillen, On the (co)-homology of commutative rings, Proc. Symp. Pure Math. 17 (1970), 65-87. | Article | MR 257068 | Zbl 0234.18010

[19] H. R. Miller, The Sullivan conjecture on maps from classifying spaces, Ann. of Math. 120 (1984), 39-87. | Article | MR 750716 | Zbl 0552.55014

[20] H. R. Miller, Correction to "The Sullivan conjecture on maps from classifying spaces", Ann. of Math. 121 (1985), 605-609. | Article | MR 794376 | Zbl 0575.55011

[21] W. Singer, Steenrod squares in spectral sequences I, Trans. A. M. S. 175 (1973), 327-336. | Article | MR 319194 | Zbl 0258.55009

[22] G. W. Whitehead, Elements of Homotopy Theory, Graduate Texts in Mathematics 61, Springer-Verlag 1978. | Article | MR 516508 | Zbl 0406.55001